# SDR CA110920005

- Difficulty date: September 3, 2010
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5B1
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, X, J
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT ENGINE ITT EXCEEDED, FOLLOWED BY RT ENGINE FLAME OUT, CREW RAN QRH. THE ACFT LANDED SINGLE ENGINE UNEVENTFULLY.
